Scale invariant energy smoothing estimates for the Schrödinger equation with small magnetic potential

Vladimir Georgiev, Mirko Tarulli

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We consider some scale invariant generalizations of the smoothing estimates for the free Schrödinger equation obtained by Kenig, Ponce and Vega (Ann. Inst. H. Poincaré Anal. Non Lineaire 10(3) (1993), 255-288; Invent. Math. 134(3) (1998), 489-545). Applying these estimates and using appropriate commutator estimates, we obtain similar scale invariant smoothing estimates for perturbed Schrödinger equation with small magnetic potential.

Original languageEnglish
Pages (from-to)107-138
Number of pages32
JournalAsymptotic Analysis
Volume47
Issue number1-2
Publication statusPublished - 2006 Apr 10
Externally publishedYes

Keywords

  • Magnetic potential
  • Schrödinger equation
  • Smoothing estimates

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Scale invariant energy smoothing estimates for the Schrödinger equation with small magnetic potential'. Together they form a unique fingerprint.

  • Cite this